The Euler–Poisson–Darboux equation in a Riemannian space
Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 790-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_4_a4,
author = {I. A. Kipriyanov and L. A. Ivanov},
title = {The {Euler{\textendash}Poisson{\textendash}Darboux} equation in a {Riemannian} space},
journal = {Doklady Akademii Nauk},
pages = {790--794},
year = {1981},
volume = {260},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a4/}
}
I. A. Kipriyanov; L. A. Ivanov. The Euler–Poisson–Darboux equation in a Riemannian space. Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 790-794. http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a4/